# SDR VNAA20170522HMV04

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: VNAA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 30,813 hours, 30,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME CRACKED THREE INCHES FROM TOOLING HOLE BETWEEN STRINGERS 0 AND 1L.  REPLACED THE FRAME.
